Library Header Image
LSE Research Online LSE Library Services

Hierarchies of beliefs for compact possibility models

Mariotti, Thomas and Meier, Martin and Piccione, Michele (2005) Hierarchies of beliefs for compact possibility models. Journal of Mathematical Economics, 41 (3). pp. 303-324. ISSN 0304-4068

Full text not available from this repository.
Identification Number: 10.1016/j.jmateco.2003.11.009
Item Type: Article
Official URL:
Additional Information: (c) 2005 Elsevier.
Subjects: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Date Deposited: 21 Jun 2007
Last Modified: 01 Oct 2010 08:47

Actions (login required)

View Item View Item